Home/Two Dimensional Rigid Body Collisions with Friction

Two Dimensional Rigid Body Collisions with Friction

Yu Wang and Matthew T. Mason
Journal Article, Trans ASME; J Applied Mechanics, Vol. 59, No. 3, pp. 635-642, September, 1992

Copyright notice: This material is presented to ensure timely dissemination of scholarly and technical work. Copyright and all rights therein are retained by authors or by other copyright holders. All persons copying this information are expected to adhere to the terms and constraints invoked by each author’s copyright. These works may not be reposted without the explicit permission of the copyright holder.

Abstract

BibTeX Reference
@article{Wang-1992-13415,
title = {Two Dimensional Rigid Body Collisions with Friction},
author = {Yu Wang and Matthew T. Mason},
booktitle = {Trans ASME; J Applied Mechanics},
month = {September},
year = {1992},
volume = {59},
number = {3},
pages = {635-642},
}
2017-09-13T10:51:57+00:00